• P-ISSN 0974-6846 E-ISSN 0974-5645

Indian Journal of Science and Technology


Indian Journal of Science and Technology

Year: 2016, Volume: 9, Issue: 28, Pages: 1-4

Original Article

Investigation of Multiparameter Routing Processes Based on the Markov's Analytical Model


Background: The numerical decision systems of the nonlinear equations for a preset network, traffic and conditions of functioning allows to implement determination of a probability-time characteristics of a network, carry out a rating of used algorithms of routing, methods of streams control. Analysis: This paper is devoted to the problems of investigation of routing processes in large distribution systems. Findings: The identification of parameters of model of the routing process close to best values is possible during a repetitive process of search of the solution of a system of nonlinear equations. Conclusion: Multi-parameter routing process based on Markov’s model can be successfully used while routing traffic within big networks
Keywords: Analytical Model, Network Characteristics, Routing Processes, Transition Probabilities


Subscribe now for latest articles and news.